# SDR KCSA061502

- Difficulty date: November 11, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TENSION TIE AFT C-CHANNEL IS CRACKED AT RIGHT SIDE OF FRAME CONNECTION AREA, STA 820.
